Diffraction of waves by screens of finite thickness
Doklady Akademii Nauk, Tome 310 (1990) no. 5, pp. 1100-1104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_5_a17,
author = {Yu. A. Tuchkin and V. P. Shestopalov},
title = {Diffraction of waves by screens of finite thickness},
journal = {Doklady Akademii Nauk},
pages = {1100--1104},
year = {1990},
volume = {310},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_5_a17/}
}
Yu. A. Tuchkin; V. P. Shestopalov. Diffraction of waves by screens of finite thickness. Doklady Akademii Nauk, Tome 310 (1990) no. 5, pp. 1100-1104. http://geodesic.mathdoc.fr/item/DAN_1990_310_5_a17/